# SDR CA020612005

- Difficulty date: June 10, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 509 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: 8AO2195006
- Condition: Elongated
- Location: Left Strut
- Component: Float, 8000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REINSTALLATION OF FLOATS,  BOTH LT FORWARD STRUT ATTACH FITTINGS WERE NOTED TO HAVE ELONGATED BOLT HOLES. AT CLOSER EXAMINATION YOU COULD SEE THAT THE HOLES WERE NOT WORN ELONGATED BUT THE POUNDING FORCE OF LANDING HAD ACTUALLY DISTORTED THE METAL AND PUSHED IT AWAY. RIGHT SIDE FITTINGS INSPECTED FOR SIMILAR DAMAGE (NO FAULTS FOUND) AND FLOATS INSPECTED FOR OTHER SIGNS OF STRESS. PARTS REPLACED WITH NEW AND AIRCRAFT RETURNED TO SERVICE.
